Hardy-Poincaré inequalities and applications to nonlinear diffusions

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2007) Hardy-Poincaré inequalities and applications to nonlinear diffusions. Comptes Rendus Mathématique, 344 (7). pp. 431-436.

[img]
Preview
Text
Download (162kB) | Preview
Official URL: http://tse-fr.eu/pub/10586
Item Type: Article
Language: English
Date: April 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10586
URI: http://publications.ut-capitole.fr/id/eprint/2925

Actions (login required)

View Item View Item